# SDR AALA2019111549010

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 37,624 hours, 13,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL MESSAGE DISPLAYED CHECK SLIDE PRESSURE AT 4R DOOR, PRESSURE LOW. MAINTENANCE SERVICED 4R DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-11-00.
